# SDR 2000UALA00406

- Difficulty date: July 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 20,459 hours, 4,956 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: B510072
- Condition: Leaking
- Location: Slide Tube
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL DOOR 1LH SLIDE/RAFT ASSEMBLY (P/N: 62771-117, S/N: 0021) FAILED AIR RETENTION TEST.   FOUND THE BOTTOM TUBE INFLATE/DEFLATE VALVE (P/N B51007-2) LEAKING.  REPLACED VALVE AND UNIT PASSED AIR RETENTION CHECK.
